Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Help! Withdrawal symptoms ramped up quickly!


[2c...]

Recommended Posts

I am back on this site after a few years away. You can see below where i started. Back in March I was taking 0.5mg Ativan early morning usually around 4 am and then 0.5 mg at bedtime usually around 9:30 pm.  I was having some severe back pain which made me have lots of anxiety and panic attacks which I have never had before so I actually stated adding a 0.5 dose I the middle of the day for about 2 weeks. I then dropped it back to 0.25 mg for a few doses and then cut it out. I am having really bad withdrawal during the day and even at night. Can’t sleep . Feel fortunate to get 3 or 4 hours,  should I reinstate a dose in the middle of the day ?  I am just getting ready to start tapering after holding for a few years.  Should I reinstate the middle of the day dose to stabilize before I start my taper or is that counterproductive? Symptoms are pretty bad. Not sure what to do.  I find myself watching the clock until I can take my evening dose. It’s horrible. 
Link to comment
Share on other sites

I'm tapering off of xanax which is a different benzo but I definitely have symptoms if I move my dose around. It takes me awhile to get used to the new time. I'm not sure what others will say and hopefully other people will add their thoughts but it's very hard to think about tapering if you aren't stable. I wonder if reinstating that dose would help you get stable? In my case, I try not to reinstate because the drug really doesn't do much for me any more. It's more about trying to lessen the withdrawal symptoms. But, I never cut a dose unless I'm feeling stable which can take weeks after I cut a dose.

 

I guess the options are to wait it out and see if you start to feel better or reinstate that dose. Either way, I'd go slow and make sure you are feeling stable before you start tapering. I hope others will weigh in.  :)

Link to comment
Share on other sites

Thank you SSR.  I appreciate your input.  I was thinking the same that I should either reinstate to stabilize or wait it out until I’m stable.  It seemed very weird to me that my symptoms got suddenly very worse like the flip of a switch. I have had tremendous stress lately with trying to figure out some pretty severe back pain with no resolution yet.  So I’m in pain most of the time for now.  It has absolutely caused issues like the panic and not sleeping . That stress on an already damaged brain I think has been too much.

Also, like you the Last couple of times I have reinstated it didn’t do much.

 

Hopefully I’ll get some relief for back pain soon  I have a couple of more docs to see if I can find the source.

Thank you so much

Link to comment
Share on other sites

×
×
  • Create New...